# SDR UPS07M49239

- Difficulty date: January 12, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FIXED L/E COMPT CRACKED FOUND ON UPPER DOUBLER PANEL AS MARKED (REFUEL ACCESS 519CB COMPT AREA).  LEFT WING FIXED L/E COMPT UPPER DOUBLER FASTENER REMOVED PER SRM 51-31-01 VOL 2 R.38.  REPAIR DOUBLER FILLERS & ANGLES FABRICATED & HOLES DRILLED PER SRM 57-10-00 FIG 258 TEMP R.57-5.  VISUAL INSP CARRIED OUT 'OK' TO INSTALL PARTS.  REPAIR PARTS INSTALLED AT LEFT WING FIXED L/E COMPT PER SRM 57-10-00 FIG 258 TEMP R.57-5.  FOUND SATISFACTORY.
